# SDR SWAA011665

- Difficulty date: June 8, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 24,608 hours, 22,090 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS WIRES EXPOSED.                              SECURED EEPLS WIRES PER MM.
